# SDR CA071203007

- Difficulty date: December 1, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,971 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 01645487201
- Part serial: 576M
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS DESCENDING WHEN ALL OF A SUDDEN THE CABIN AREA FILLED UP WITH A MIST ORIGINATING FROM THE THE DEFROST VENTS. THE MIST WAS SO STRONG THAT THE PILOT HELD HIS BREATH AND OPENED THE FUSELAGE DOOR SO THE MIST COULD EXIT THE AC.  AFTER A FEW SECONDS THE MIST DISSIPATED SO THE PILOT COULD BREATH NORMALLY. THE PILOT LANDED AT STAGING SITE AND THE AC WAS GROUNDED. THE ENGINEER WAS CALLED TO TROUBLESHOOT THE PROBLEM.  WE BELIEVE IT IS THE FUEL CONTROL THAT CAUSED THIS FUEL MIST IN THE CABIN. THE FUEL CONTROL HAS ABOUT 1400 HOURS SINCE LAST OVERHAUL THE TECH. (3000 HOUR O/H BY MFG) (TC NR 20071203007)
